Alphabetical List‎ > ‎M‎ > ‎

Luiz Adauto da Justa Medeiros

Luiz Adauto da Justa Medeiros, Brazilian mathematician (Fortaleza 24 February 1926 -
Introduced the notion of scalar nonlinearities independent of N.W. Bazley and T. Küpper

On a new class of nonlinear wave equations. J. Math. Anal. Appl. 69:252-62, 1979.  


With J. Limaco & E. Zuazua. Existence, uniqueness and controllability for parabolic equations in non-cylindrical domains. Mat. Contemp. 23:49-70, 2002

With J. Limaco. On a model for vibrations of elastic membranes. Intern. J. Diff. Equations Appl. 2(2):209-36, 2001

A space of functions related to backward heat equation. Rev. Fac. Cien. Mat. U.N. Mayor San Marcos 2:29-38, 1988

With Y. Ebihara, M. Milla et al. On a variational inequality for a nonlinear operator of hyperbolic type. Bol. Soc. Bras. Matem. 16(2):41-54, 1985

Sur une equation non lineaire de la physique mathematique. Comp. Rend. Acad. Sci. Ser I Math. 286:277-8, 1978

With G.P. Menzala. Existence and uniqueness for periodic solutions of the Benjamin-Bona-Mahony equations. SIAM J. Math. Anal. 8(5):792-9, 1977

With G.P. Menzala. On a modified Korteweg-de Vries equation. Trab. Matem. 85 (1975)

With G.P. Menzala. A Sobolev type equation. Mem. Mat. UFRJ 60 (1975)


Award of the Tenth International Colloquia on Differential Equations, Sofia, Bulgaria (1999)